logo Blog50.com
Blog 50 est un service gratuit offert par Notre Temps

29/07/2011

Norwegian cruise - day 10

Quite slowly the end of our Norwegian escapade is outlined in the short term.

Today we make stopover in:

Bodo: 02:00 am - > 04:00 am (2 hours of stop),
The Orne: 07:00 am - > 07:15 am (15 minutes of stop),
Nesna: 11:00 am - > 11:15 am (15 minutes of stop),
Sandnessjoen: 12:30 am - > 1:30 pm (1 hour of stop),
Bronnoysund: 4:15 pm - > 5:00 pm (45 minutes of stop),
Rorvik: 8:30 pm - > 9:30 pm (1 hour of stop).

Disappointment in the breakfast... We find the friends met since the beginning of the cruise who ask us straight out: " this midnight sun, how did you find it ? "

Of midnight sun: none because after day 9 trying enough and considering the fact when the weather was rather perturbed we had decided to join our cabin to sleep there...

By seeing photos we say to ourselves that we shall not so revise it because it is visible only beyond the polar circle and this morning we shall cross it southward at 9:15 am.

Thin consolation, but nice, Colette and Jean-Pierre will send us some photos of this magnificent moment...

Photo © Colette and Jean-Pierre

Midgnight Sun at 1h05

Soleil de minuit ( à 1h05 du matin) (2).JPG
Photos,and text © Michel Lebel and Co
After breakfast :
  • we cross the polar circle southward between the Orne and Nesna
IMGP7643.JPG
  • Stopover in full city center of Sandnessjoen, homeland of the poet and the priest Peter Dass.
    • " Sandnessjøen is the center of the municipality of Alstahaug in the county of Nordland, in Norway, populated with a little more than 5000 inhabitants. Situated on the island of Alsten, which peaked in 1 072 m ".
IMGP3804_edited.JPG
More photos... click HERE

Tour of the city on foot in individual,

  • A short time later to have embarked again, we can admired the mountain range " seven sisters ",
    IMGP3824.JPG
    IMGP3819_stitch.jpg
    More photos... click HERE

 

 

  • Short visit of the village of Bronnoysund, small Norwegian port.
    IMGP3854.JPG

IMGP3860.JPG

More photos... click HERE

 

Having left Bronnoysund, we shall reach(affect) the mountain " Torghatten " ( leaky hat) in whom we can discover a hole of 160m of length, 35m of height and 15m of depth.

  •  In the tradition, very alive in Norway, tales and legend, we speak to us of Hestmannen (the rider troll) who wanted to kill princess Lekamoya of her arrow when she refused to marry him. His father king of Somna having thrown his hat to have fun created a peak in the shape of hat of the name of Torghatten which seems to have been drilled, throughout, on the island of Torget in the South of Bronnoysund. Hestmannen is him a peak on the island of Hestmanna, more in the North, next to Mb i Rana.

 

IMGP8237.JPG

 

IMGP8242.JPG
800px-Trollhatten-july08[1].jpg
More photos... click HERE
  • Before the dinner: session of bronzing on the back deck:
    IMGP3863.JPG
  • The evening of day 10 will be " the evening of captain " it is the last dinner taken in common on the boat. A very friendly dinner, having nothing to do with diners in dress as we find them on the Mediterranean or Caribbean cruises, where we find all the staff welcoming us in dining room with one glass of champagne in the hand. Then the staff of service appeared, one by one on a music in the color premises.
    IMGP3894.JPG

To the menu :

  • Champagne,
  • Half-smoked salmon marinaded with goat cheese and flat bread in peas,
  • Beef tenderloin with jumped vegetables, wine sauce, compote of onions and mashed potato,
  • Iced pudding of the ship with fresh fruit salad.
    IMGP3895.JPG
    • Stopover to Rorvik who will allow us to visit the city center (what we had not been able to make on the way out because it was the Hurtigruten party on the quay...)
      Small Norwegian of a little more than 2000 inhabitants.
      • IMGP3899.JPG
    IMGP8261.JPG
    IMGP8264.JPG
    More photos... click HERE
  • From 10:30 pm we begin the crossing of Folda (rather stormy high tide with regard to the other days). A little rock 'n' roll....
    • Disappointed not to have seen the midnight sun watches over it we decide to stay up to see it lying down rather late at about 0:45 am... We shall be rewarded because the show was féérique because the weather was a little stormy with more or less important grains.

 


 Next stage : Trondheim --> Molde .

Les commentaires sont fermés.

 
Accueil Blog50 | Créez gratuitement votre blog | Avec notretemps.com | Toute l'info retraite | Internet facile | Vos droits | Votre argent | Loisirs | Famille Maison | Cuisine | Jeux | Services | Boutique